# SDR AALA201901243006

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 11,389 hours, 4,300 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DAMPER BOTTLE HAD LOW PRESSURE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED THE DOOR DAMPER BOTTLE IAW STANDARD PRACTICES AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
